Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 164, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 20, 2018, 9:40 PM CDT for Madison County, Yazoo County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2018, 9:40 PM CDT (02:40 UTC)
- Expired
- May 20, 2018, 10:25 PM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 59 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1557 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1513 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
038 WUUS54 KJAN 210240 SVRJAN MSC089-163-210345- /O.NEW.KJAN.SV.W.0164.180521T0240Z-180521T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Jackson MS 940 PM CDT SUN MAY 20 2018 The National Weather Service in Jackson has issued a * Severe Thunderstorm Warning for... Central Yazoo County in central Mississippi... West central Madison County in central Mississippi... * Until 1045 PM CDT. * At 940 PM CDT, a severe thunderstorm was located over Myrleville, or 13 miles southeast of Yazoo City, moving northwest at 15 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * This severe thunderstorm will be near... Little Yazoo around 955 PM CDT. Tinsley around 1010 PM CDT. Yazoo City around 1025 PM CDT. Other locations impacted by this severe thunderstorm include Bentonia. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3267 9015 3256 9031 3279 9058 3295 9037 TIME...MOT...LOC 0240Z 134DEG 15KT 3269 9028 HAIL...<.75IN WIND...60MPH $$ 19
3 follow-up statements
700
WWUS54 KJAN 210257
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
957 PM CDT SUN MAY 20 2018
MSC089-210307-
/O.CAN.KJAN.SV.W.0164.000000T0000Z-180521T0345Z/
Madison MS-
957 PM CDT SUN MAY 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MADISON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3268 9016 3267 9019 3267 9020 3266 9022
3267 9023 3266 9025 3266 9028 3264 9029
3264 9031 3261 9034 3261 9035 3260 9036
3279 9058 3295 9037
TIME...MOT...LOC 0257Z 139DEG 17KT 3276 9035
$$
MSC163-210345-
/O.CON.KJAN.SV.W.0164.000000T0000Z-180521T0345Z/
Yazoo MS-
957 PM CDT SUN MAY 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR CENTRAL YAZOO COUNTY...
At 957 PM CDT, a severe thunderstorm was located near Little Yazoo,
or 7 miles southeast of Yazoo City, moving northwest at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Tinsley around 1005 PM CDT.
Yazoo City around 1020 PM CDT.
Other locations impacted by this severe thunderstorm include
Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3268 9016 3267 9019 3267 9020 3266 9022
3267 9023 3266 9025 3266 9028 3264 9029
3264 9031 3261 9034 3261 9035 3260 9036
3279 9058 3295 9037
TIME...MOT...LOC 0257Z 139DEG 17KT 3276 9035
HAIL...<.75IN
WIND...60MPH
$$
19907
WWUS54 KJAN 210307
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1007 PM CDT SUN MAY 20 2018
MSC163-210345-
/O.CON.KJAN.SV.W.0164.000000T0000Z-180521T0345Z/
Yazoo MS-
1007 PM CDT SUN MAY 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR CENTRAL YAZOO COUNTY...
At 1006 PM CDT, a severe thunderstorm was located near Yazoo City,
moving northwest at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Yazoo City around 1020 PM CDT.
Other locations impacted by this severe thunderstorm include
Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3268 9016 3267 9019 3267 9020 3266 9022
3267 9023 3266 9025 3266 9028 3264 9029
3264 9031 3261 9034 3261 9035 3260 9036
3279 9058 3295 9037
TIME...MOT...LOC 0306Z 149DEG 19KT 3281 9038
HAIL...<.75IN
WIND...60MPH
$$
19138
WWUS54 KJAN 210325
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1025 PM CDT SUN MAY 20 2018
MSC163-210335-
/O.CAN.KJAN.SV.W.0164.000000T0000Z-180521T0345Z/
Yazoo MS-
1025 PM CDT SUN MAY 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL YAZOO COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds in
excess of 40 mph are still possible with this thunderstorm.
LAT...LON 3268 9016 3267 9019 3267 9020 3266 9022
3267 9023 3266 9025 3266 9028 3264 9029
3264 9031 3261 9034 3261 9035 3260 9036
3279 9058 3295 9037
TIME...MOT...LOC 0323Z 134DEG 15KT 3287 9045
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 9:01 PM CDT, 39 minutes earlier.
Area forecast discussion, May 20, 9:01 PM CDT, 39 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 901 PM CDT Sun May 20 2018 .UPDATE... Updated for evening discussion. && .DISCUSSION... The day's diurnal storms are still going tonight. At this point, they seem to be feeding mostly off the energy from outflow boundaries rather than diurnal heating. Some of these storms may have some small hail in them and may be producing some gusty winds at times, but they should all remain below strong and severe storm criteria. This activity will persist for another few hours before completely dissipating around midnight or so. Conditions will remain muggy and overnight temps will fally only to the upper 60s. Mainly just updated the pops for this forecast update. /10/ Prior discussion below: Tonight and Monday: Convection has been slow to materialize this afternoon, but has finally initialized in the high 0-3km theta-e zone from northeast LA into north central MS. The HRRR is indicating that convection will continue to fire in this zone as it spreads to the southeast with time. Though overall convection will begin winding down during the evening, intersecting cold pool boundaries will keep keep some convection continuing until around midnight. Weak mid level ridge will continue to break down during this time period as cold core system over the northeastern Gulf of Mexico is absorbed by more prominent westerlies to the immediate west of the forecast area. The resulting cool air aloft will lead to more in the way of scattered convection Monday given expected temps/dewpoints. Weak mid and and deep layer shear vectors suggest slow storm movements which will lead to very localized heavy rainfall as PWs rise to above 1.75 inches. Despite the cool air aloft, deeper moisture looks to prevent lapse rates from becoming too steep, keeping strong/severe potential down a bit./26/ Monday night through Saturday: The primary focus will be for a summer like pattern with diurnal convection through the period. There will be some ridging followed by some troughiness with weak flow over the forecast area through the period. Pwats will range from 1.4 to around 1.7 inches combined with daytime heating for scattered daytime convection, which will be followed by isolated convection during the evening as we lose the heat of the day. This will change some as we start to get a better inflow of moisture for Friday night through Saturday. With all this instability we could have some microburst potential with an isolated severe storm with gusty winds that can not be ruled out for each day along with some brief downpours. Where the convection develops will depend of leftover outflow boundaries from the previous day combined with weak disturbances that will track across the region during the heat of the day. Daily highs will be in the upper 80s to the lower 90s. Heat indices will creep up to the upper 90s to around 100 on Wednesday and Thursday. Nightly lows will be around the middle 60s to the lower 70s./17/ && .AVIATION... 00Z TAF discussion: Isold to Sct TSRA wl cont in vcty of most TAF sites through 03Z before dissipating. Away from TSRA activity, VFR conds wl cont until after 09Z when MVFR cigs and vsbys wl be psbl over east MS. Cigs should improve to VFR areawide by 16Z. Sct to numerous TSRA activity is expected to develop Mon aftn and last into the evening. /22/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 68 87 68 90 / 37 59 22 42 Meridian 67 86 66 89 / 43 47 23 42 Vicksburg 69 89 68 91 / 34 64 23 45 Hattiesburg 68 87 67 90 / 32 55 26 52 Natchez 68 89 68 90 / 26 64 24 42 Greenville 70 89 70 89 / 43 65 22 43 Greenwood 69 88 68 90 / 43 56 19 49 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, May 20, 1:50 PM CDT, 7 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 150 PM CDT Sun May 20 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 211900- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 150 PM CDT Sun May 20 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through early evening Isolated severe thunderstorms will remain possible through early evening across the region. The main risk will be damaging wind gusts although some hail will also be possible. (https://www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, May 20, 9:05 PM CDT, 35 minutes before
Special Weather Statement National Weather Service Jackson MS 905 PM CDT SUN MAY 20 2018 MSZ043-210245- Madison MS- 905 PM CDT SUN MAY 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MADISON COUNTY UNTIL 945 PM CDT... At 905 PM CDT, Meteorologists were tracking a strong thunderstorm over Gluckstadt, or near Madison. This storm was nearly stationary. Dime size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Madison County. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3250 9003 3246 9007 3248 9020 3260 9008 TIME...MOT...LOC 0205Z 123DEG 2KT 3253 9013 7
Special weather statement, May 20, 9:12 PM CDT, 28 minutes before
Special Weather Statement National Weather Service Jackson MS 912 PM CDT SUN MAY 20 2018 MSZ037-210300- Attala MS- 912 PM CDT SUN MAY 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATTALA COUNTY UNTIL 1000 PM CDT... At 910 PM CDT, Meteorologists were tracking a strong thunderstorm near Hesterville, or 7 miles north of Kosciusko, moving northwest at 10 mph. There was also a strong storm just north of Kosciusko slowly moving northwest. Dime size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of central Attala County, including the following locations... Ethel. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3318 8942 3302 8950 3308 8968 3327 8958 TIME...MOT...LOC 0210Z 115DEG 8KT 3316 8956 7
Special weather statement, May 20, 9:20 PM CDT, 20 minutes before
Special Weather Statement National Weather Service Jackson MS 920 PM CDT SUN MAY 20 2018 MSZ055-064-065-210245- Jefferson Davis MS-Covington MS-Simpson MS- 920 PM CDT SUN MAY 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIMPSON... NORTHWESTERN COVINGTON AND NORTH CENTRAL JEFFERSON DAVIS COUNTIES UNTIL 945 PM CDT... At 920 PM CDT, Meteorologists were tracking a strong thunderstorm over Clem, or 8 miles south of Magee, moving northwest at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Magee around 935 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3172 8965 3164 8984 3181 8992 3188 8975 TIME...MOT...LOC 0220Z 154DEG 16KT 3175 8979 7
Special weather statement, May 20, 9:24 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
924 PM CDT SUN MAY 20 2018
MSZ066-074-210315-
Jones MS-Forrest MS-
924 PM CDT SUN MAY 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FORREST AND
SOUTHWESTERN JONES COUNTIES UNTIL 1015 PM CDT...
At 923 PM CDT, Meteorologists were tracking a strong thunderstorm
over Macedonia, or near Petal, moving northwest at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Petal around 935 PM CDT.
Eastabuchie around 950 PM CDT.
Moselle around 955 PM CDT.
Rawls Springs around 1000 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3137 8940 3155 8940 3144 8907 3143 8914
3127 8915
TIME...MOT...LOC 0223Z 116DEG 16KT 3137 8917
19Special weather statement, May 20, 9:25 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
925 PM CDT SUN MAY 20 2018
MSZ042-043-210300-
Yazoo MS-Madison MS-
925 PM CDT SUN MAY 20 2018
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL YAZOO AND CENTRAL
MADISON COUNTIES UNTIL 1000 PM CDT...
At 924 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Pickens to near Annandale. Movement
was northwest at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Vaughan around 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3288 8997 3288 8986 3287 8984 3249 9012
3257 9032 3289 9001
TIME...MOT...LOC 0224Z 142DEG 13KT 3283 8997 3258 9015
7Special weather statement, May 20, 9:27 PM CDT, 13 minutes before
Special Weather Statement National Weather Service Jackson MS 927 PM CDT SUN MAY 20 2018 MSZ058-210315- Clarke MS- 927 PM CDT SUN MAY 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLARKE COUNTY UNTIL 1015 PM CDT... At 927 PM CDT, Meteorologists were tracking a strong thunderstorm over Sykes, or near Quitman, moving west at 15 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Quitman around 955 PM CDT. Stonewall around 1010 PM CDT. Barnett around 1015 PM CDT. Other locations impacted by this storm include Pachuta. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3201 8851 3197 8891 3219 8891 3215 8852 TIME...MOT...LOC 0227Z 088DEG 13KT 3207 8861 19
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:00 PM CDT | Special Weather Statement | JAN | Sunflower | 30 min |
| May 20, 7:15 PM CDT | Special Weather Statement | JAN | Simpson | 30 min |
| May 20, 7:45 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| May 20, 7:55 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 27 min |
| May 20, 7:58 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| May 20, 8:02 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| May 20, 8:47 PM CDT | Special Weather Statement | JAN | Hinds | 43 min |
| May 20, 9:01 PM CDT | Special Weather Statement | JAN | Jones | 44 min |
| May 20, 9:05 PM CDT | Special Weather Statement | JAN | Madison | 40 min |
| May 20, 9:12 PM CDT | Special Weather Statement | JAN | Attala | 48 min |
| May 20, 9:15 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 45 min |
| May 20, 9:20 PM CDT | Special Weather Statement | JAN | Simpson | 25 min |
| May 20, 9:24 PM CDT | Special Weather Statement | JAN | Jones | 51 min |
| May 20, 9:25 PM CDT | Special Weather Statement | JAN | Madison | 35 min |
| May 20, 9:27 PM CDT | Special Weather Statement | JAN | Clarke | 48 min |
| May 20, 9:59 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 28 min |
| May 20, 10:09 PM CDT | Special Weather Statement | JAN | Newton | 51 min |
| May 20, 10:18 PM CDT | Special Weather Statement | JAN | Holmes | 42 min |
| May 20, 10:22 PM CDT | Special Weather Statement | JAN | Yazoo | 23 min |
| May 20, 10:34 PM CDT | Special Weather Statement | JAN | Smith | 41 min |
| May 20, 10:42 PM CDT | Special Weather Statement | JAN | Holmes | 63 min |
| May 20, 10:46 PM CDT | Special Weather Statement | JAN | Carroll | 29 min |
| May 20, 11:05 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Leflore | 19 min |
| May 20, 11:22 PM CDT | Special Weather Statement | JAN | Scott | 53 min |
| May 20, 11:23 PM CDT | Special Weather Statement | JAN | Leflore | 37 min |
| May 20, 11:27 PM CDT | Special Weather Statement | JAN | Sunflower | 48 min |
| May 21, 12:43 AM CDT | Special Weather Statement | JAN | Madison | 62 min |
| May 21, 3:02 PM CDT | Special Weather Statement | JAN | Hinds | 43 min |
| May 21, 3:15 PM CDT | Special Weather Statement | JAN | Hinds | 45 min |
| May 21, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 42 min |
| May 21, 3:26 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson | 22 min |
| May 21, 4:11 PM CDT | Special Weather Statement | JAN | Rankin | 34 min |
| May 21, 5:14 PM CDT | Special Weather Statement | JAN | Bolivar | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.